# SDR 95ZZZX2645

- Difficulty date: April 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6866L
- Make and model: Cessna 421C
- Aircraft serial: 421C1077
- Engine: Cont GTSIO520N
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Crankcase
- Condition: Cracked
- Location: Rt Side Eng
- Part time: 1,623 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CASE CRACKED THROUGH NR 5 CYLINDER STUD AT 5 O'CLOCK POSITION, APPROXIMATELY 1 INCH IN LENGTH.  CRACK WAS LEAKING OIL.
